Loth, Peter
A density property of the tori and duality
Rendiconti del Seminario Matematico della Università di Padova, Tome 107 (2002) , p. 185-188
Zbl 1165.22300 | MR 1926209
URL stable : http://www.numdam.org/item?id=RSMUP_2002__107__185_0

Bibliographie

[DT] D. Dikranjan - M. Tkachenko, Characterization of the tori via density of the solution set of linear equations, in Abelian Groups, Rings and Modules (R. Göbel, A. V. Kelarev, K. M. Rangaswamy, P. Schultz, C. Vinsonhaler, eds.), Contemp. Math., 273 (2001), pp. 107-116. MR 1817155 | Zbl 0973.22001

[HR] E. Hewitt - K. Ross, Abstract Harmonic Analysis, Vol. I, Springer Verlag, Berlin, 1963. MR 551496 | Zbl 0115.10603

[F] L. Fuchs, Infinite Abelian Groups, Vol. II, Academic Press, New York, 1973. MR 349869 | Zbl 0257.20035